Gohberg, Israel

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 47

Number of views:
This page:1585
Abstract pages:12627
Full texts:5603
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. I. Ts. Gokhberg, M. A. Kaashoek, L. E. Lerer, “The Inverse Problem for Krein Orthogonal Matrix Functions”, Funktsional. Anal. i Prilozhen., 41:2 (2007),  44–57  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 41:2 (2007), 115–125  isi  scopus
2. D. Alpay, I. Gohberg, “Pairs of selfadjoint operators and their invariants”, Algebra i Analiz, 16:1 (2004),  70–120  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:1 (2005), 59–104
3. I. Gohberg, J. Laiterer, “A criterion for factorization of operator-functions with respect to a contour”, Dokl. Akad. Nauk SSSR, 209:3 (1973),  529–532  mathnet  mathscinet  zmath
4. I. Ts. Gokhberg, J. Laiterer, “On a local principle in the problem of the factorization of continuous operator-functions”, Funktsional. Anal. i Prilozhen., 7:3 (1973),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:3 (1973), 234–235
5. I. Gohberg, J. Laiterer, “On the factorization of continuous operator functions relative to a contour in Banach algebras”, Dokl. Akad. Nauk SSSR, 206:2 (1972),  273–276  mathnet  mathscinet  zmath
6. I. Ts. Gokhberg, J. Laiterer, “Canonical factorization of continuous operator functions relative to the circle”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 65–66
7. I. Gohberg, E. M. Shpigel, “A projection method for solving singular integral equations”, Dokl. Akad. Nauk SSSR, 196:5 (1971),  1002–1005  mathnet  mathscinet  zmath
8. I. Ts. Gokhberg, V. I. Levchenko, “Projection method for solving degenerate discrete Wiener-Hopf equations”, Funktsional. Anal. i Prilozhen., 5:4 (1971),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:4 (1971), 324–325
9. I. Ts. Gokhberg, N. Ya. Krupnik, “Singular integral operators with piecewise continuous coefficients and their symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  940–964  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 955–979
10. I. Ts. Gokhberg, E. I. Sigal, “An operator generalization of the logarithmic residue theorem and the theorem of Rouché”, Mat. Sb. (N.S.), 84(126):4 (1971),  607–629  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:4 (1971), 603–625
11. I. Ts. Gokhberg, N. Ya. Krupnik, “The symbols of one-dimensional singular integral operators on an open contour”, Dokl. Akad. Nauk SSSR, 191:1 (1970),  12–15  mathnet  mathscinet  zmath
12. I. Ts. Gokhberg, N. Ya. Krupnik, “Algebra generated by one-dimensional singular integral operators with piecewise continuous coefficients”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  26–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 193–201
13. V. M. Brodskii, I. Ts. Gokhberg, M. G. Krein, “Determination and fundamental properties of the characteristic function of $\mathcal{Y}$-node”, Funktsional. Anal. i Prilozhen., 4:1 (1970),  88–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:1 (1970), 78–80
14. I. Ts. Gokhberg, N. Ya. Krupnik, “Systems of singular integral equations in $L_p$ spaces with weight”, Dokl. Akad. Nauk SSSR, 186:5 (1969),  998–1001  mathnet  mathscinet  zmath
15. N. Ya. Krupnik, I. Ts. Gokhberg, “The spectrum of singular integral operators in $L_p$ spaces with weight”, Dokl. Akad. Nauk SSSR, 185:4 (1969),  745–748  mathnet  mathscinet  zmath
16. V. M. Brodskii, I. Ts. Gokhberg, M. G. Krein, “General theorems on triangular representations of linear operators and multiplications of their characteristic functions”, Funktsional. Anal. i Prilozhen., 3:4 (1969),  1–27  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:4 (1969), 255–276
17. I. Ts. Gokhberg, N. Ya. Krupnik, “The algebra generated by the Toeplitz matrices”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  46–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 119–127
18. I. Ts. Gokhberg, I. A. Fel'dman, “Wiener–Hopf integro-difference equations”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  25–28  mathnet  mathscinet  zmath
19. I. Ts. Gokhberg, N. Ya. Krupnik, “Norm of the Hilbert transformation in the $L_p$ space”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  91–92  mathnet  zmath; Funct. Anal. Appl., 2:2 (1968), 180–181
20. I. Ts. Gokhberg, M. G. Krein, “Triangular representations of linear operators and multiplicative representations of their characteristic functions”, Dokl. Akad. Nauk SSSR, 175:2 (1967),  272–275  mathnet  mathscinet  zmath
21. I. Ts. Gokhberg, “Teoplitz matrices of Fourier coefficients of piecewise-continuous functions”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 166–167
22. I. Ts. Gokhberg, M. G. Krein, “Description of contraction operators which are similar to unitary operators”, Funktsional. Anal. i Prilozhen., 1:1 (1967),  38–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:1 (1967), 33–52
23. I. Ts. Gokhberg, I. A. Fel'dman, “Reduction method for systems of equations of Wiener–Hopf type”, Dokl. Akad. Nauk SSSR, 165:2 (1965),  268–271  mathnet  mathscinet  zmath
24. I. Ts. Gokhberg, M. G. Krein, “Multiplicative representation of the characteristic functions of operators close to unitary”, Dokl. Akad. Nauk SSSR, 164:4 (1965),  732–735  mathnet  mathscinet  zmath
25. I. Ts. Gokhberg, I. A. Fel'dman, “Approximate solutions of some classes of linear equations”, Dokl. Akad. Nauk SSSR, 160:4 (1965),  750–753  mathnet  mathscinet  zmath
26. I. Ts. Gokhberg, “The factorization problem for operator functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964),  1055–1082  mathnet  mathscinet  zmath
27. I. Ts. Gokhberg, “A factorization problem in normed rings, functions of isometric and symmetric operators and singular integral equations”, Uspekhi Mat. Nauk, 19:1(115) (1964),  71–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:1 (1964), 63–114
28. I. Ts. Gokhberg, A. S. Markus, “Some relations between eigenvalues and matrix elements of linear operators”, Mat. Sb. (N.S.), 64(106):4 (1964),  481–496  mathnet  mathscinet  zmath
29. I. Ts. Gokhberg, “Factorization of operator functions”, Uspekhi Mat. Nauk, 18:2(110) (1963),  180–182  mathnet
30. I. Ts. Gokhberg, M. G. Krein, “On the problem of factoring operators in a Hilbert space”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  279–282  mathnet  mathscinet  zmath
31. I. Ts. Gokhberg, “A general theorem concerning the factorization of matrix-functions in normed rings, and its applications”, Dokl. Akad. Nauk SSSR, 146:2 (1962),  284–287  mathnet  mathscinet  zmath
32. I. Ts. Gokhberg, “Tests for one-sided invertibility of elements in normed rings, and their applications”, Dokl. Akad. Nauk SSSR, 145:5 (1962),  971–974  mathnet  mathscinet  zmath
33. I. Ts. Gokhberg, M. G. Krein, “Volterra operators with imaginary component in one class or another”, Dokl. Akad. Nauk SSSR, 139:4 (1961),  779–782  mathnet  mathscinet  zmath
34. I. Ts. Gokhberg, M. G. Krein, “On the theory of triangular representations of nonselfadjoint operators”, Dokl. Akad. Nauk SSSR, 137:5 (1961),  1034–1037  mathnet  mathscinet  zmath
35. I. Ts. Gokhberg, “On the theory of multidimensional singular integral equations”, Dokl. Akad. Nauk SSSR, 133:6 (1960),  1279–1282  mathnet  mathscinet  zmath
36. L. S. Gol'denshtein, I. Gohberg, “On a multidimensional integral equation on a half-space whose kernel is a function of the difference of the arguments, and on a discrete analogue of this equation”, Dokl. Akad. Nauk SSSR, 131:1 (1960),  9–12  mathnet  mathscinet  zmath
37. I. Gohberg, A. S. Markus, “Characteristic properties of certain points of the spectrum of bounded linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 2,  74–87  mathnet  mathscinet  zmath
38. I. Ts. Gokhberg, A. S. Markus, “Two theorems on the gap between subspaces of a Banach space”, Uspekhi Mat. Nauk, 14:5(89) (1959),  135–140  mathnet  mathscinet  zmath
39. I. Ts. Gokhberg, “On bounds of indexes of matrix-functions”, Uspekhi Mat. Nauk, 14:4(88) (1959),  159–163  mathnet  mathscinet  zmath
40. I. Ts. Gokhberg, “On the number of solutions of a homogeneous singular integral equation with continuous coefficients”, Dokl. Akad. Nauk SSSR, 122:3 (1958),  327–330  mathnet  mathscinet  zmath
41. I. Ts. Gokhberg, M. G. Krein, “On the stable system of partial indices in the Hilbert problem for many unknown functions”, Dokl. Akad. Nauk SSSR, 119:5 (1958),  854–857  mathnet  mathscinet  zmath
42. I. Ts. Gokhberg, M. G. Krein, “Systems of integral equations on the half-line with kernels depending on the difference of the arguments”, Uspekhi Mat. Nauk, 13:2(80) (1958),  3–72  mathnet  mathscinet  zmath
43. I. Ts. Gokhberg, M. G. Krein, “Fundamental aspects of defect numbers, root numbers and indexes of linear operators”, Uspekhi Mat. Nauk, 12:2(74) (1957),  43–118  mathnet  mathscinet  zmath
44. I. Ts. Gokhberg, “On the index, null elements and elements of the kernel of an unbounded operator”, Uspekhi Mat. Nauk, 12:1(73) (1957),  177–179  mathnet  mathscinet  zmath
45. I. Ts. Gokhberg, A. S. Markus, “On stability of certain properties of normally soluble operators”, Mat. Sb. (N.S.), 40(82):4 (1956),  453–466  mathnet  mathscinet  zmath
46. I. Ts. Gokhberg, “On the index of an unbounded operator”, Mat. Sb. (N.S.), 33(75):1 (1953),  193–198  mathnet  mathscinet  zmath
47. I. Ts. Gokhberg, “On an application of the theory of normed rings to singular integral equations”, Uspekhi Mat. Nauk, 7:2(48) (1952),  149–156  mathnet  mathscinet  zmath

48. N. N. Bogolyubov, I. Ts. Gokhberg, G. E. Shilov, “Mark Grigor'evich Krein (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 23:3(141) (1968),  197–214  mathnet  zmath; Russian Math. Surveys, 23:3 (1968), 177–192
49. I. Ts. Gokhberg, M. G. Krein, “Errata”, Uspekhi Mat. Nauk, 13:4(82) (1958),  232  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020